# SDR AALA2020012989011

- Difficulty date: January 27, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 53,717 hours, 32,201 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 ENTRY DOOR DAMPER REQUIRED SERVICE. MAINTENANCE SERVICED DOOR DAMPER TO PROPER PRESSURE IAW AMM 52-10-00.
